MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Codes Difficult to Remove (1528); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a stent dislodgement and removal difficulty occurred.The patient presented with peripheral artery disease.Vascular access was obtained via the left radial artery.The target lesion was located in the mildly tortuous and severely calcified subclavian artery.Following pre-dilation of the left subclavian artery, an 8.0x30x135cm express ld iliac/biliary stent was advanced but encountered difficulties in advancing stent through non-boston scientific sheath.During withdrawal, the stent dislodged from the stent delivery system.The pressure was dropped to 018 system in an attempt to drag the stent out with a small balloon behind the stent.Retrieval attempts of the stent failed as there was too much friction.The physician deployed the stent in radial artery with 2.5 mm sterling balloon catheter at 14 atmospheres for 5 seconds.The subclavian stenosis was treated with 035 charger balloon angioplasty only.No stent was deployed in the subclavian.The physician aborted the procedure after the express was dislodged and deployed in the radial artery.No patient complications were reported.The patient was discharged in good condition.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15932050
Report Number2124215-2022-47981
Device Sequence Number12395867
Product Code NIO
UDI-Device Identifier08714729579700
UDI-Public08714729579700
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2025
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0030029083
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient RaceWhite